MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305199
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Late at night, this rn was in the patient's room to give prn ativan to a patient.Ativan initially drawn up into a 10cc syringe, in preparation to retract the needle, the hinge of the needle protector became limp and the needle was unable to be capped.Needle was unable to be removed safely from the syringe.No needle sticks occurred in this event.Needle/syringe is currently in a plastic urinal for inspection.To be given to manager in the morning.

Brand Name
N/A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key7600678
Report Number7600678
Device Sequence Number1623317
Product Code FMI
UDI-Device Identifier30382903051992
UDI-Public(01)30382903051992
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number305199
Device Catalogue Number305199
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018